# SDR 2002F00927

- Difficulty date: September 19, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 67083245
- Condition: Damaged
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BWG - FLT 436 - AMBER ANTI-SKID FAIL MESSAGE ILLUMINATED ON START UP AND WOULD NOT EXTINGUISH.  DAMAGED ANTI-SKID WIRING ON RIGHT MLG.  THE WIRING WAS REPAIRED PER CESSNA CITATION X MAINTENANCE MANUAL PROCEDURES, THE SYSTEM TESTED AND THE AIRCRAFT DISCREPANCY CLEARED.  (M)
